Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe pain behind knee, groin area, suspicion of gout. History of lipoma removal, cellulitis. Remedy?

Hi I had a fatty lipoma removed jan a yr ago everything went well. Three days surgery I fell and caused damage to my ankle this is all on the right leg. In sept I start having swelling in my rt leg from my knee to my foot I m told its cellulitis put antibiotics it goes away after being off the antibiotics for approx 3 wks it comes back had a ct scan with contrast everything looks ok did show signs of some edema with arthrititis in my ankles knees and hips. I was put in the hospital for 3 days was given in antibiotics with in three wks off I m now back in severe pain it is very tender behind my rt knee I ve been told its lumps nodes and I have pain in the lymp nodes in my groin area. I m at a loss I ve been told its just lympdema/cellulitis. I ve had some that is a retired nurse mention it might be gout . What should I do about this I m tired of being on mess and in pain.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome.

Thank you for your query.

Although there are chances there was cellulitis and lymphedema, there is still a chance you could be suffering from arthritis itself.

If you don't mind me suggesting a few tests:

-R.A. factor (rheumatoid factor), which could return positive for many disorders, even systemic
- Serum uric acid level (to rule out gout for your satisfaction)

Please consult your doctor with the following reports or write back to us, and we would be glad to guide you from there.

Best wishes.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor